Bipolar Pythagorean Fuzzy Regular α Generalized Closed Sets

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-3
Year of Publication : 2021
Authors : S.Nithiyapriya, S.Maragathavalli
  10.14445/22315373/IJMTT-V67I3P501

MLA

MLA Style: S.Nithiyapriya, S.Maragathavalli  "Bipolar Pythagorean Fuzzy Regular α Generalized Closed Sets" International Journal of Mathematics Trends and Technology 67.3 (2021):1-7. 

APA Style: S.Nithiyapriya, S.Maragathavalli(2021). Bipolar Pythagorean Fuzzy Regular α Generalized Closed Sets International Journal of Mathematics Trends and Technology, 1-7.

Abstract
In this paper, The concept of Regular α  Generalized Closed sets in Bipolar Pythagorean Fuzzy Topological Spaces are studied. We introduce the concept of Bipolar Pythagorean Fuzzy Regular  α  Generalized Open Sets. Some interesting properties are investigated with some examples.

Reference

[1] Coker, D., An introduction to intuitionistic topological spaces, Busefal, 81(2000), 5. Chen,S. Li,S. Ma and X. Wang, m-Polar Fuzzy Sets: An Extension of Bipolar Fuzzy Sets, The Scientific World Journal, (2014).
[2] K.T. Atanassov, Intuitionisticfuzzysets, FuzzySetsSyst20(1986) 87-96.
[3] Yager RR Pythagorean fuzzy subsets in Proceedings of the joint IFSA world congress NAFIPS annual meeting(2013) 57-61.
[4] T.Fukutake, R.K.Saraf, M.Caldas, M.Mishra, Mappings via Fgp BPFclosed Sets, Bull. of Fukuaka Univ. of Edu., 52(2003) 11-20.
[5] K.J.Lee, Bipolar fuzzy subalgebras and bipolar fuzzy ideals of BCK/BCI- Algebras, Bull.Malays.
[6] C.L.Chang, Fuzzy Topological Spaces, J.Math.Anal.Appl., 24(1968) 182-190.
[7] Xindong peng, Yong Yan, Some Results for Pythagorean Fuzzy Sets, PFinternational Journal of BPFintelligent Systems, 30(2015) 1133-1160.
[8] K. Sakthivel, Intuitionistic Fuzzy Alpha Generalized Continuous Mappings and intuitionistic Fuzzy Generalized Irresolute Mappings, Applied Mathematical Sciences, 4 (2010) 1831-1842.
[9] Kim, J. H., P. K. Lim, J. G. Lee, and K. Hur,Bipolar Fuzzy Intuitionistic topologicalspaces, Infinite Study, (2018).
[10] P. Bosc, O.Pivert, On a fuzzy bipolar relational algebra, InformationSciences,219 (2013) 1-16.
[11] J. Chen, S. Li, S. Ma and X. Wang. m-polar Fuzzy sets: An Extension of Bipolar Fuzzy Sets. The Scientific World Journal, (2014).
[12] L. A. Zadeh Fuzzy sets, Information and Control 8(1965) 338-353.
[13] K. Mohana, R. Jansi, Bipolar Phytagorean π  generalized Pre-closed sets in Topological spaces, International journal of analytical and experimental model analysis, Jan (2020) 164-171.
[14] W-R. Zhang, Bipolar fuzzy sets, Proc. of IEEE(1998) 835-840.
[15] M. Azhagappan and M. Kamaraj, Notes on bipolar valued fuzzy RW-closed and bipolar valued fuzzy RW-open sets in bipolar valued fuzzy topological spaces, International Journal of Mathematical Archive 7(3)(2016) 30-36.
[16] Murat Olgun, Mehmet Unver, Seyhmus Yardimci, Pythagorean fuzzy topological spaces, complex and Intelligent Systems (2019) 5, 177-183

Keywords : Bipolar Pythagorean Fuzzy Sets, Bipolar Pythagorean Fuzzy Topology, Bipolar Pythagoren Fuzzy Regular  α  Generalized Closed Sets, Bipolar Pythagorean Fuzzy Regular  α  Generalized Open Sets.